Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Numerical Solution of a Class of Nonlinear Optimal Control Problems Using Linearization and Discretization"
written by Mohammad Hadi Noori Skandari, Emran Tohidi,
published by Applied Mathematics, Vol.2 No.5, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top